# SDR DL76S060583

- Difficulty date: July 13, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- Aircraft time: 59,070 hours, 28,224 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Fitting
- Part number: 112T70075
- Condition: Misaligned
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 PYLON INBOARD PITCH LOAD FITTING UPPER LINK BUSHING HAS MIGRATED 0.004 INCH.  THE MIGRATED BUSHING WAS REPLACED.  AD 2004-16-12, B767-57-0053.
